# SDR DXTA20082939

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 191 hours, 175 cycles
- Engine: Pwa PW535A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pcb
- Part number: 66187161
- Part serial: 0673
- Condition: Inoperative
- Part time: 191 hours, 175 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND WHEN GEAR HANDLE WAS PUT DOWN.  REPLACED PCB NZ014 PER CE560 ENCORE & MM 24-51-01, REPLACED LANDING GEAR CONTROL HANDLE ASSY. PER CE560 ENCORE & MM 32-31-01. FUNCTIONAL CHECKED GOOD PER 560 ENCORE  & MM 32-01-00.
